# SDR 111406N420CS1

- Difficulty date: November 14, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N420CS
- Make and model: Cessna 525
- Aircraft serial: 525B0115
- Aircraft time: 26 hours, 21 cycles
- Engine: Wilint FJ441A
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Unknown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL, THE CREW LOWERED THE GEAR AND HAD 3 GREEN AND A POWER BRAKE LOW PRESSURE ANNUNCIATOR.  DO TO RUNWAY LENGTH THE CREW ELECTED TO CONTINUE WITH THE APPROACH AND LANDING.  THE AIRCRAFT TOUCHED DOWN AND WAS ALLOWED TO SLOW DURING THE ROLLOUT, THE EMERGENCY BRAKE HANDLE WAS USED TO FURTHER SLOW THE AIRCRAFT AND EXIT THE RUNWAY.  THERE WERE NO INJURIES OR DAMAGE TO THE AIRCRAFT.  THE LANDING GEAR HANDLE WAS INSPECTED AND ALL CONTACTS WERE CLEANED.  THE BRAKES WERE BLED AND ALL GEAR SWINGS AND BRAKE CHECKS WERE GOOD WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE 11/15/2006.
